# SDR CHQA200500151

- Difficulty date: August 27, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 8,947 hours, 6,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT NR 3 LAMP INOPERATIVE.  RELAMPED NR 3 AISLE EMERGENCY LIGHT IAW EMB 140 MM 33-50-08.  OPS CHECK GOOD.
